Anxiety and Hypertension

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Please- Help
New Member


Date Joined Aug 2017
Total Posts : 1
   Posted 8/25/2017 6:04 AM (GMT -7)   
Hello Everyone1

I am Eli, I am 40 years old (137kg). I have been having high blood pressure on 17 July 2017 night and I was given every possible medication of high blood pressure (amlidopine 40mg and captopril) but nothing can lower the value from 140/210. Next day I visit my Cardiac. ECG was fine I was advised for hypertensive medication
amplidopine 5 mg twice
valsartan 80mg twice
bisprolol 2.5 once daily.
bromozepam 3mg at night

But my blood pressure always goes high all of sudden with congestion in chest (Vertigo) and flushes in mind. So I was refereed to psychiatrist. He advised me to stop bromozepam and started estalopram 20 mg. From three doses all vertigo gone. Now I have burning sensation in my body with zero vertigo and nausea. What this can be? How this will be cured ?

I am alone supporter of 12 persons family, so please help me in this regard. (Guide me about it)

Post Edited By Moderator (Scaredy Cat) : 8/25/2017 8:30:22 AM (GMT-6)


Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 27091
   Posted 8/25/2017 7:38 AM (GMT -7)   
Hello and welcome!

We are glad you've joined us though sorry to hear of your current challenges with anxiety and BP.

A couple of questions...

Has your BP improved with the addition of your antidepressant?

Did your psychiatrist give you any coping techniques for managing your anxiety?

If your BP has dropped to a safer level, have you been cleared for exercise?

If you can give us this information, we may be able to better make some suggestions. smile

Talk soon,

Scaredy Cat

Scaredy Cat
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Post Edited (Scaredy Cat) : 8/25/2017 8:50:01 AM (GMT-6)


Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1098
   Posted 8/25/2017 9:20 AM (GMT -7)   
From my General Practitioner, I take Carvadol for my blood pressure and it brings it down very well.

From my psychiatrist, for my bipolar, I take Lithium, and for the depression, I take Mirtazapine. Both of these also help with my anxiety.

My dad died in 1970 with high blood pressure. They had very few b/p meds then, and often not very effective.

Today, they have many b/p, and more effective than those in 1970.

I would keep going back to my doctor to try more meds.

I would keep working with my psychiatrist to get the anxiety down.

Try to be positive that you can fix this.

Let us know how this is going.

What have I got to do right now? Go take my morning b/p pill, for I feel some uneasiness in my chest.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 1:47 AM (GMT -7)
There are a total of 2,904,291 posts in 318,742 threads.
View Active Threads


Who's Online
This forum has 158129 registered members. Please welcome our newest member, Luna1969.
203 Guest(s), 2 Registered Member(s) are currently online.  Details
Georgia Hunter, Turboz